MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL OVERGUIDE 5/15ML CH14; SILICONE FOLEY CATHETER

COLOPLAST A/S FOLYSIL OVERGUIDE 5/15ML CH14; SILICONE FOLEY CATHETER
Model Number AA64141002
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Once our evaluation is complete, a follow-up report will be submitted.
 
Event or Problem Description
According to the available information, balloon fell off during indwelling due to balloon burst.The physician replaced with a new catheter immediately, no clinical consequences reported.No residue/particle remains in patients body.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the conclusion of the investigation.After receiving this complaint, we searched for other complaints and we found one similar complaint on this lot.Checking the quality databases revealed no anomaly in connection with the described defect.We did not received the expected sample.The balloon burst issue is known and monitored on a monthly basis.Possible root cause is a weakness area in the silicone material of the balloon.No other corrective action will be implemented as the specific trend for balloon burst of this product family is considered acceptable as per the threshold.

Brand Name
FOLYSIL OVERGUIDE 5/15ML CH14
Common Device Name
SILICONE FOLEY CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key8233304
Report Number9610711-2019-00001
Device Sequence Number10828642
Product Code EZL
UDI-Device Identifier03600040129869
UDI-Public03600040129869
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA64141002
Device Catalogue NumberAA6414
Device Lot Number6237496
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/12/2018
Supplement Date Received by Manufacturer12/12/2018
Initial Report FDA Received Date01/10/2019
Supplement Report FDA Received Date01/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1